MathSciNet Relay Station
MathSciNet bibliographic data
MR1363402 11M26 (11Z05 82B44)
Bogomolny, E. B.; Keating, J. P. Random matrix theory and the Riemann zeros. I. Three- and four-point correlations. Nonlinearity 8 (1995), no. 6, 1115–1131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement